標題: Stability analysis of anisotropic inflationary cosmology
作者: Chen, CM
Kao, WF
物理研究所
Institute of Physics
公開日期: 15-Dec-2001
摘要: The stability analysis of an anisotropic inflationary universe of the four-dimensional Neveu-Schwarz-Neveu-Schwarz string model with a nonvanishing cosmological constant is discussed in this paper. The accelerating expansion solution found earlier is shown to be stable against the perturbations with respect to the dilaton and axion fields once the dilaton field falls close to the local minimum of the symmetry-breaking potential. This indicates that the Bianchi type-I space tends to evolve to an isotropic flat Friedmann-Robertson-Walker space. This expanding solution is also shown to be stable against the perturbation with respect to anisotropic spatial directions.
URI: http://dx.doi.org/10.1103/PhysRevD.64.124019
http://hdl.handle.net/11536/29190
ISSN: 2470-0010
DOI: 10.1103/PhysRevD.64.124019
期刊: PHYSICAL REVIEW D
Volume: 64
Issue: 12
起始頁: 0
結束頁: 0
Appears in Collections:Articles


Files in This Item:

  1. eaf73733bbfc09bfb0654ef0956c3e3b.pdf